Ibrahim, Noor Akma and Suliadi, (2010) GEE-Smoothing spline in semiparametric model with correlated nominal data. AIP Conference Proceedings, 1309 (1). pp. 474-487.
Full text not available from this repository.
Official URL: http://dx.doi.org/10.1063/1.3525149
In this paper we propose GEE-Smoothing spline in the estimation of semiparametric models with correlated nominal data. The method can be seen as an extension of parametric generalized estimating equation to semiparametric models. The nonparametric component is estimated using smoothing spline specifically the natural cubic spline. We use profile algorithm in the estimation of both parametric and nonparametric components. The properties of the estimators are evaluated using simulation studies.
|Keyword:||Generalized estimating equation, nominal data, properties of estimator, smoothing spline, simulation study|
|Subject:||Generalized estimating equations|
|Faculty or Institute:||Faculty of Science|
|Publisher:||American Institute of Physics|
|Deposited By:||Samsida Samsudin|
|Deposited On:||24 Jan 2011 08:16|
|Last Modified:||24 Jan 2011 08:43|
Repository Staff Only: item control page
Document Download Statistics
This item has been downloaded for since 24 Jan 2011 08:16.